Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 30, NWS Cleveland, OH

April 21, 2025Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 21, 2025, 5:28 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2025, 5:28 PM EDT (21:28 UTC)
Expired
Apr 21, 2025, 6:12 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 5:28 PM EDTTSTM WND DMG1 Nw Cambridge Springs, PATree down on McClellan St. Exd.
Apr 21, 5:29 PM EDTTSTM WND DMG1 Ssw Cambridge Springs, PATree down at Highway 86 and Hodges Ln, time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 378 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
378 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS51 KCLE 212128
SVRCLE
PAC039-049-212230-
/O.NEW.KCLE.SV.W.0030.250421T2128Z-250421T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
528 PM EDT Mon Apr 21 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Erie County in northwestern Pennsylvania...
  Crawford County in northwestern Pennsylvania...

* Until 630 PM EDT.

* At 528 PM EDT, a severe thunderstorm was located near Meadville,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Meadville, Corry, Edinboro, Titusville, Union City, Cambridge
  Springs, Waterford, Wattsburg, Canadohta Lake, Riceville,
  Harmonsburg, Lincolnville, Guys Mills, Cochranton, Saegertown,
  Conneaut Lake, Hydetown, Mill Village, Blooming Valley, and
  Townville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7982 4149 8000 4148 8023 4165 8033
      4200 8001 4200 7961 4162 7961
TIME...MOT...LOC 2128Z 255DEG 41KT 4160 8016 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
3 follow-up statements
381 
WWUS51 KCLE 212146
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
546 PM EDT Mon Apr 21 2025

PAC039-049-212230-
/O.CON.KCLE.SV.W.0030.000000T0000Z-250421T2230Z/
Erie PA-Crawford PA-
546 PM EDT Mon Apr 21 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...

At 544 PM EDT, a severe thunderstorm was located over Canadohta Lake,
or 22 miles northeast of Meadville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Corry, Titusville, Union City, Riceville, Lincolnville, Canadohta
Lake, Guys Mills, Hydetown, Mill Village, Blooming Valley, Townville,
Spartansburg, and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4157 7989 4160 8013 4179 8005 4199 7992
      4200 7961 4162 7961 4162 7982
TIME...MOT...LOC 2144Z 245DEG 45KT 4186 7982 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
002 
WWUS51 KCLE 212146 RRA
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
546 PM EDT Mon Apr 21 2025

PAC039-049-212230-
/O.CON.KCLE.SV.W.0030.000000T0000Z-250421T2230Z/
Erie PA-Crawford PA-
546 PM EDT Mon Apr 21 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...

At 545 PM EDT, a severe thunderstorm was located near Union City, or
22 miles northeast of Meadville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Corry, Titusville, Union City, Riceville, Lincolnville, Canadohta
Lake, Guys Mills, Hydetown, Mill Village, Blooming Valley, Townville,
Spartansburg, and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4157 7989 4160 8013 4179 8005 4199 7992
      4200 7961 4162 7961 4162 7982
TIME...MOT...LOC 2145Z 245DEG 45KT 4186 7981 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
688 
WWUS51 KCLE 212212
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
612 PM EDT Mon Apr 21 2025

PAC039-049-212221-
/O.CAN.KCLE.SV.W.0030.000000T0000Z-250421T2230Z/
Erie PA-Crawford PA-
612 PM EDT Mon Apr 21 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning has been cancelled. Additional showers will 
continue to move across eastern portions of Crawford County through 
7 PM. 

LAT...LON 4157 7989 4160 8013 4179 8005 4199 7992
      4200 7961 4162 7961 4162 7982
TIME...MOT...LOC 2208Z 255DEG 41KT 4194 7942 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:43 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 21, 3:43 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
343 PM EDT Mon Apr 21 2025

.SYNOPSIS...
Low pressure over the northern Great Lakes will pull a cold
front east across the region early this evening. The low will
lift into Quebec late tonight and Tuesday allowing high pressure
to build over the southern Great Lakes. The high will slide into
the eastern Great Lakes by Wednesday allowing a warm front to
lift across the region.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
The focus of the forecast is on the line of low-topped convection
currently moving through NE Ohio. This convection is immediately
along the cold front, where strong frontogenetic forcing is being
maximized beneath the right entrance region of a 90-100 knot H3 jet
streak and associated 50-60 knot H5 jet streak. A mid-level dry slot
has allowed sufficient clearing ahead of the line for about 500
joules of SBCAPE and 250 joules of MLCAPE per the latest
mesoanalysis, so expect the convection to continue through the rest
of NE Ohio and through NW PA by 21Z. Deep layer effective bulk shear
of 40-50 knots oriented mainly orthogonal to the line and 0-3Km
shear of 35-45 knots also oriented orthogonal to the line is leading
to line breaks, with some individual cells. This will maintain the
risk for isolated embedded supercells capable of a brief spin up
tornado and marginally severe hail, in addition to damaging winds.
This will continue to be monitored through late afternoon, although
the threat will remain very marginal and localized.

The other issue is synoptic gradient winds. Observations across NW
and north central Ohio have recorded SW winds of 20-25 knots gusting
to 30-40 knots at times behind the cold front. This appears to be
due to the rapid clearing and pressure rises behind the front
allowing for a well-mixed profile into a 40-50 knot low-level jet.
In fact, surface temperatures have been warmer behind the front in
the cold air advection since there has been more sunshine, so the
mixing down of these winds is not too much of a surprise. For the
most part, obs have stayed just below advisory criteria, so will
continue the SPS the rest of the afternoon for these gusty winds.
Expect the winds to diminish rather quickly by 00Z.

By tonight, there will be nothing to worry about as the mid/upper
shortwave trough shears out across the eastern Great Lakes and the
associated occluded low continues to fill as it reaches Hudson Bay
by Tuesday morning. This will allow for quasi-zonal flow to return
across the CONUS for Tuesday and Tuesday night, with surface ridging
building across the Great Lakes. This will lead to quite a bit of
sunshine for Tuesday, although temperatures will average 10-15
degrees cooler as the front pushes into the Ohio Valley, especially
near the lakeshore where the flow is onshore. The surface ridging
will start to drift east Tuesday night with return southerly flow
redeveloping, so the milder air just to the south will make its
return northward. A few showers are possible with the isentropic
ascent ahead of the warm front late Tuesday night, but given the dry
low-level airmass, kept the forecast dry for now.

Lows tonight will dip into the low/upper 40s, with highs Tuesday
averaging low/mid 60s, except upper 50s/low 60s near the lake.
Milder lows of mid 40s to low 50s are expected Tuesday night, except
in NW PA where the lingering colder airmass will result in
temperatures falling to around 40.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
The general expectation for the short term period looks fairly quiet.
The overall weather pattern will be a zonal or westerly flow during
the middle of the week. A warm front will lift northward across the
area on Wednesday The better chance for shower or two will be
west of the region and closer to Northwest Ohio on Wednesday. High
temperatures will range from the upper 60s to the upper 70s. A weak
area of high pressure will build back over the area late Wednesday
into Wednesday night. The next shortwave will track along in the
zonal flow from the Central Plains into the Midwest on Thursday.
Southerly flow ahead of this approaching system will advect in
warmer air and moisture. Isolated rain showers may return back into
the area late on Thursday into Thursday night. High temperatures on
Thursday will range from the middle 70s to the lower 80s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The shortwave trough and weak area of low pressure will track
through the Lower Great Lakes region and Upper Ohio Valley on
Friday. Rain showers will be likely with a chance for thunderstorms
Friday into Friday night. High temperatures will range from the
middle to upper 70s on Friday. A cold front will slide through
Friday night behind the exiting surface low pressure system.
Saturday will be much cooler with scattered rain showers ending from
west to east. High temperatures this weekend will be in the upper
50s to middle 60s. Overnight low temperatures will be in the lower
to middle 40s.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Light showers will continue to affect KCAK, KYNG, and KERI
through 19Z or so, but mainly VFR cigs and vis are expected. The
bigger concern is a line of heavier showers and thunderstorms
currently approaching KCLE and KMFD. This line is expected to
sweep east through all of NE Ohio and NW PA through 21Z and will
bring brief heavy rain, occasional lightning strikes, and wind
gusts of 40-50 knots. Used TEMPO groups to time this line. VFR
is expected ahead of and behind the line.

SW synoptic winds are gusting to 30-40 knots behind the cold
front across NW and north central Ohio, so raised gusts at all
terminals this afternoon since clearing in the cloud cover, cold
air advection, and good mixing into a sub 50 knot 850 mb jet
will support these winds continuing east for mid to late
afternoon behind the front/convective line. The winds should
diminish pretty fast by mid evening, decreasing to W at 10-15
knots tonight into Tuesday.

Outlook...Non-VFR possible with scattered rain showers and
thunderstorms Thursday afternoon through Friday.

&&

.MARINE...
A strong cold front is currently tracking across Lake Erie this
afternoon. Gusty southwest winds 15 to 25 knots will become westerly
this evening and overnight. Small Craft Advisories have been issued
for the rest of the afternoon through early Tuesday morning for the
gusty westerly flow and higher waves. High pressure will build into
the region Tuesday and the flow will become variable at 10 knots or
less by later in the day. High pressure will move east of the lake
Wednesday, allowing a warm front to approach the lake. A light
easterly flow will return Wednesday followed by a southeasterly to
southerly flow by Thursday. A low pressure system will approach the
lake by Friday and a southerly to southeasterly flow 10 to 15 knots
will overtake the lake on Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ142-
     143.
     Small Craft Advisory until 4 AM EDT Tuesday for LEZ144-145.
     Small Craft Advisory until 10 AM EDT Tuesday for LEZ146-147.
     Small Craft Advisory until 10 AM EDT Tuesday for LEZ148-149.

&&

SYNOPSIS...Garuckas
NEAR TERM...Garuckas
SHORT TERM...77
LONG TERM...77
AVIATION...Garuckas
MARINE...77
Hazardous weather outlook, Apr 21, 4:09 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
409 PM EDT Mon Apr 21 2025

OHZ003-006>013-017>020-027>030-036-037-089-PAZ001-002-222015-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-
Seneca-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
409 PM EDT Mon Apr 21 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

West to southwest winds will gust to 35 to 45 mph through early
evening. A few stronger gusts up to 50 mph cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-222015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
409 PM EDT Mon Apr 21 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ014-021>023-031>033-038-047-PAZ003-222015-
Ashtabula Inland-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-
Knox-Crawford-
409 PM EDT Mon Apr 21 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms will move through the region this evening. A
localized severe storm is possible, with the main hazard being
damaging winds to 60 mph and hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 21, 3:16 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
316 PM EDT Mon Apr 21 2025

PAZ001>003-212000-
Northern Erie PA-Southern Erie PA-Crawford PA-
316 PM EDT Mon Apr 21 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN ERIE AND CRAWFORD
COUNTIES THROUGH 400 PM EDT...

At 315 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Edinboro to near Adamsville. Movement was
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph, torrential downpours and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding is possible in areas of
         poor-drainage.

Locations impacted include...
Meadville, Corry, Edinboro, North East, Union City, Cambridge
Springs, Waterford, Wattsburg, Adamsville, Canadohta Lake, Riceville,
Harmonsburg, Lincolnville, Guys Mills, Atlantic, Saegertown, Conneaut
Lake, Mill Village, Blooming Valley, and Townville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4148 8021 4149 8043 4191 8023 4226 7977
      4201 7976 4199 7961 4179 7962
TIME...MOT...LOC 1915Z 224DEG 51KT 4188 8019 4150 8041

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Sullivan
Local storm report, Apr 21, 3:37 PM EDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
337 PM EDT Mon Apr 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     Non-Tstm Wnd Dmg Oak Harbor              41.51N 83.15W
04/21/2025                   Ottawa             OH   Trained Spotter

            Large tree limb down across corner of house.

&&
Special weather statement, Apr 21, 3:50 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
350 PM EDT Mon Apr 21 2025

OHZ012>014-021>023-089-212045-
Summit OH-Geauga OH-Portage OH-Lake OH-Trumbull OH-
Ashtabula Lakeshore OH-Ashtabula Inland OH-
350 PM EDT Mon Apr 21 2025

...STRONG THUNDERSTORMS WILL IMPACT TRUMBULL...PORTAGE...GEAUGA...
NORTHEASTERN LAKE...SOUTHEASTERN SUMMIT AND ASHTABULA COUNTIES
THROUGH 445 PM EDT...

At 349 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Geneva to near Barberton. Movement was
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Akron, Warren, Ashtabula, Conneaut, Ravenna, Chardon,
Geneva-On-The-Lake, Cuyahoga Falls, Kent, Barberton, Solon, Hudson,
Niles, Twinsburg, Tallmadge, Streetsboro, Macedonia, Cortland,
Geneva, and Newton Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4197 8053 4158 8054 4113 8081 4113 8099
      4099 8100 4099 8169 4135 8145 4135 8139
      4141 8140 4183 8108
TIME...MOT...LOC 1949Z 245DEG 45KT 4174 8092 4099 8153

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Apr 21, 4:17 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
417 PM EDT Mon Apr 21 2025

PAZ001>003-212115-
Northern Erie PA-Southern Erie PA-Crawford PA-
417 PM EDT Mon Apr 21 2025

...STRONG THUNDERSTORMS WILL IMPACT ERIE AND NORTHWESTERN CRAWFORD
COUNTIES THROUGH 515 PM EDT...

At 417 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Girard to near Conneaut to 9
miles northwest of Pymatuning North. Movement was northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Girard, Cambridge
Springs, Waterford, Albion, Linesville, Wattsburg, Northwest
Harborcreek, Pymatuning North, Pymatuning Central, Harborcreek,
Lawrence Park, Wesleyville, Lake City, Conneautville, and
Cranesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4196 7961 4161 8051 4198 8052 4204 8031
      4212 8013 4213 8015 4213 8012 4227 7978
      4201 7976 4200 7962
TIME...MOT...LOC 2017Z 240DEG 45KT 4200 8048 4194 8047 4176 8061

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Apr 21, 4:50 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
450 PM EDT Mon Apr 21 2025

OHZ014-023-212115-
Trumbull OH-Ashtabula Inland OH-
450 PM EDT Mon Apr 21 2025

...STRONG THUNDERSTORMS WILL IMPACT TRUMBULL AND SOUTHEASTERN
ASHTABULA COUNTIES THROUGH 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pymatuning North to near Andover to near
Warren. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Newton Falls, Lordstown, Kinsman,
Andover, Vienna Center, Hilltop, Maplewood Park, Bristolville,
Leavittsburg, Girard, Vienna, McDonald, Mecca, Johnston, Cherry
Valley, and Orangeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4167 8051 4114 8053 4113 8099 4120 8099
      4160 8072 4179 8052
TIME...MOT...LOC 2049Z 243DEG 50KT 4166 8053 4154 8058 4126 8076

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Apr 21, 4:58 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT Mon Apr 21 2025

PAZ003-212200-
Crawford PA-
458 PM EDT Mon Apr 21 2025

...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD COUNTY THROUGH 600 PM
EDT...

At 458 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Linesville to Pymatuning Central to near
Cortland. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Meadville, Titusville, Cambridge Springs, Linesville, Adamsville,
Canadohta Lake, Pymatuning Central, Riceville, Harmonsburg,
Lincolnville, Guys Mills, Pymatuning North, Atlantic, Cochranton,
Saegertown, Conneautville, Conneaut Lake, Jamestown, Hydetown, and
Blooming Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4162 7982 4149 8000 4148 8013 4149 8051
      4172 8051 4185 8006 4185 7962 4162 7962
TIME...MOT...LOC 2058Z 243DEG 50KT 4173 8040 4158 8047 4138 8064

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

10

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 12:32 AM EDTWind AdvisoryCLEErie11 hr
Apr 21, 3:16 PM EDTSpecial Weather StatementCLECrawford44 min
Apr 21, 4:17 PM EDTSpecial Weather StatementCLEErie58 min
Apr 21, 4:58 PM EDTSpecial Weather StatementCLECrawford62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.